# SDR 9900962767

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21656
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND TWO THIRDS OF AIRCRAFT'S ESCAPE PATH LIGHTING INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHECK OK.
